# SDR 97ZZZX2526

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: C3 Door Fr 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL FWD OF C3 DOOR AND FRAME 1090 IS CRACKED.  REPAIRED PANEL IAW 727 SRM 51-90-2 AND SRM 51-30-2.
